# SDR HALA2022021500045

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 4,931 hours, 1,041 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED NOTICE FROM MOC SUGGESTED WE COMPLY WITH 36-11-01. WE CLOSED #2 BLEED AND OPENED CROSSBLEED BUT STILL RECEIVED SMOKE/FUMES ODOR THROUGHT A/C.// REMOVED AND INSTALLED ENGINE S/N P770892 PER TASK CARD J321-72-HWI-02. OK FOR SERVICE.
